There are Communists in the funhouse

April 30, 2010

I recently discovered this via a tweet by a  fellow IFer: http://thegloss.com/sex-and-dating/what-to-call-your-period-in-other-countries/

I just couldn’t pass up the opportunity to use the Danish one.

There are Communists in my Funhouse.  Which means I did not get pregnant this month.  It took them a little while to infiltrate, however.  I’m really not sure why my period seems to like to start and then stop.  And then start again.  And maybe stop and start some more.    Those communists should really just make up their minds.  I went  for an ultrasound this morning (so there were more than communists in my funhouse early this morning) to make sure the drugs haven’t caused any cysts.

It appears they have done just that.  Left ovary has turned in to a ginormous cyst.  So no cycling for me for a month or so.  The irony of all ironies is that I now have to go on birth control pills for a month or so to get rid of the cyst so I can start trying to get preggo again.  Who knew that BCPs would be prescribed by a fertility doc to help get me knocked up?

Advertisements

2 Responses to “There are Communists in the funhouse”

  1. barrenlazza Says:

    Hi Foxy

    So sorry to hear about your cyst – what a bummer. Could this have been caused by the Clomid?

    Hope the BCP decyst your left ovary fast. Does it hurt? – hope not. How about the right one? Could you still cycle with that one or would it just upset your left one even more?

    Hope everything comes right soon so you can chase those naughty communists out of your funhouse for good!


    • The cyst is definitely due to the Clomid. It didn’t hurt at first but it’s been bothering me all week this week. Apparently it’s rather large. So more clomid would likely make it worse. And there’s no controlling which ovary is stimulated so I just have to sit back and wait for it to go away.


Comments are closed.

%d bloggers like this: